| Home | Journals | Books | Paper submission | About us and our mission | News | Contact us |


Site Search:

INTERNATIONAL JOURNAL OF
CONTEMPORARY MATHEMATICAL SCIENCES

Online Edition, Vol. 3, 2008, no. 1-4


G. L. Light
      Relative derivative and proportionality in differential geometry
      Int. Journal of Contemp. Math. Sciences, Vol. 3, 2008, no. 1-4, 1-16.

M. Isabel Garcia-Planas
      Bounding the distance from a controllable two order system to a non-controllable ones
      Int. Journal of Contemp. Math. Sciences, Vol. 3, 2008, no. 1-4, 17-23.

M. I. Gualtieri, G. Paletta, P. Pietramala
      A new nlogn algorithm for the identical parallel machine scheduling problem
      Int. Journal of Contemp. Math. Sciences, Vol. 3, 2008, no. 1-4, 25-36.

Han-Yu Lin, Yi-Shiung Yeh
      Dynamic multi-secret sharing scheme
      Int. Journal of Contemp. Math. Sciences, Vol. 3, 2008, no. 1-4, 37-42.

D. A. Romano
      A remark on coequality relation in anti-ordered set
      Int. Journal of Contemp. Math. Sciences, Vol. 3, 2008, no. 1-4, 43-48.

Xu Yonghua, K. P. Shum
      Skew group rings and Galois theory for skew fields
      Int. Journal of Contemp. Math. Sciences, Vol. 3, 2008, no. 1-4, 49-62.

H. M. Ahmed
      On some fractional integro-differential equations
      Int. Journal of Contemp. Math. Sciences, Vol. 3, 2008, no. 1-4, 63-70.

J. C. Aguilar, Yu Chen
      High-order quadrature rules for acoustic scattering calculations
      Int. Journal of Contemp. Math. Sciences, Vol. 3, 2008, no. 1-4, 71-82.

A. Zireh
      Topological properties of the composition of polynomials of the form z(z^d+c_n)
      Int. Journal of Contemp. Math. Sciences, Vol. 3, 2008, no. 1-4, 83-87.

A. Zireh
      Tuning and renormalization for polynomials of type z(z^d+c)
      Int. Journal of Contemp. Math. Sciences, Vol. 3, 2008, no. 1-4, 89-93.

A. Neamaty, A. Dabbaghian, S. Mosazadeh
      Eigenvalues of differential equations with singularities and turning points
      Int. Journal of Contemp. Math. Sciences, Vol. 3, 2008, no. 1-4, 95-102.

S. Halici
      A study on some integer sequences
      Int. Journal of Contemp. Math. Sciences, Vol. 3, 2008, no. 1-4, 103-109.

K. Al-Shaqsi, M. Darus
      On harmonic univalent functions with respect to k-symmetric points
      Int. Journal of Contemp. Math. Sciences, Vol. 3, 2008, no. 1-4, 111-118.

F. Ghanim, M. Darus
      On new subclass of analytic P-valent function
      Int. Journal of Contemp. Math. Sciences, Vol. 3, 2008, no. 1-4, 119-129.

E. J. Vanderperre
      On the survival time of a warm standby system
      Int. Journal of Contemp. Math. Sciences, Vol. 3, 2008, no. 1-4, 131-143.

M. N. Hounkonnou, M. M. Kabir
      Hasegawa-Mima-Charney-Obukhov equation: Symmetry reductions and solutions
      Int. Journal of Contemp. Math. Sciences, Vol. 3, 2008, no. 1-4, 145-157.

V. Zakamouline
      Hedging of option portfolios and options on several assets with transaction costs and nonlinear partial differential equations
      Int. Journal of Contemp. Math. Sciences, Vol. 3, 2008, no. 1-4, 159-180.

Nguyen Buong, Nguyen Thi Thu Thuy
      On regularization parameter choice and convergence rates in regularization for ill-posed mixed variational inequalities
      Int. Journal of Contemp. Math. Sciences, Vol. 3, 2008, no. 1-4, 181-198.


| Home | Join our mailing list | About us and our mission | News from Hikari Ltd | IMF | IJCMS | IJA | IJMA | AMS | ASTP |